dcsimg
Article: SPECIES LIMITS IN THE “SCHISTOCICHLA”COMPLEX OF PERCNOSTOLA ANTBIRDS (PASSERIFORMES: THAMNOPHILIDAE)
Add this to your Mendeley library Report an error

Title

SPECIES LIMITS IN THE “SCHISTOCICHLA”COMPLEX OF PERCNOSTOLA ANTBIRDS (PASSERIFORMES: THAMNOPHILIDAE)

By





Genre

Article

Date of Publication

Original Publication

The Wilson journal of ornithology.

Volume

119

Series / Issue

Issue: 1

Pages

53--70

Contributed by

BioStor

DOI

https://doi.org/10.1676/05-121.1

Title

SPECIES LIMITS IN THE “SCHISTOCICHLA”COMPLEX OF PERCNOSTOLA ANTBIRDS (PASSERIFORMES: THAMNOPHILIDAE)

By

Isler, Morton L
Isler, Phyllis R
Whitney, Bret M
Zimmer, Kevin J

Genre

Article

Date of Publication

2007

Original Publication

The Wilson journal of ornithology.

Volume

119

Series / Issue

Issue: 1

Pages

53--70

Contributed by

BioStor

DOI

https://doi.org/10.1676/05-121.1

Language

English

Published by

Lawrence, KS :Wilson Ornithological Society,2006-

Identifiers

BioStor: 232045
ISSN: 1559-4491

Rights Status

In copyright. Digitized with the permission of the rights holder.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>SPECIES LIMITS IN THE “SCHISTOCICHLA”COMPLEX OF PERCNOSTOLA ANTBIRDS (PASSERIFORMES: THAMNOPHILIDAE)</title>
</titleInfo>
<name>
<namePart>Isler, Morton L</namePart>
</name>
<name>
<namePart>Isler, Phyllis R</namePart>
</name>
<name>
<namePart>Whitney, Bret M</namePart>
</name>
<name>
<namePart>Zimmer, Kevin J</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">119</note>
<relatedItem type="host">
<titleInfo>
<title>The Wilson journal of ornithology.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Lawrence, KS :</placeTerm>
</place>
<publisher>Wilson Ornithological Society,</publisher>
</originInfo>
<part>
<detail type="volume">
<number>119</number>
</detail>
<extent unit="pages">
<start>53</start>
<end>70</end>
</extent>
<date>2007</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/240841</identifier>
<identifier type="doi">10.1676/05-121.1</identifier>
<accessCondition type="useAndReproduction">In copyright. Digitized with the permission of the rights holder.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart240841,
title = {SPECIES LIMITS IN THE “SCHISTOCICHLA”COMPLEX OF PERCNOSTOLA ANTBIRDS (PASSERIFORMES: THAMNOPHILIDAE)},
journal = {The Wilson journal of ornithology.},
volume = {119},
copyright = {In copyright. Digitized with the permission of the rights holder.},
url = {https://www.biodiversitylibrary.org/part/240841},
publisher = {Lawrence, KS :Wilson Ornithological Society,2006-},
author = {Isler, Morton L and Isler, Phyllis R and Whitney, Bret M and Zimmer, Kevin J},
year = {2007},
pages = {53--70},
}

Download RIS citation

TY - JOUR
TI - SPECIES LIMITS IN THE “SCHISTOCICHLA”COMPLEX OF PERCNOSTOLA ANTBIRDS (PASSERIFORMES: THAMNOPHILIDAE)
T2 - The Wilson journal of ornithology.
VL - 119
IS - 1
UR - https://www.biodiversitylibrary.org/part/240841
PB - Wilson Ornithological Society,
CY - Lawrence, KS :
PY - 2007
SP - 53
EP - 70
DO - 10.1676/05-121.1
SN - 1559-4491
AU - Isler, Morton L
AU - Isler, Phyllis R
AU - Whitney, Bret M
AU - Zimmer, Kevin J
ER -